×

Eingrenzung von Lösungen mit Hilfe der Regula falsi. (Inclusion of solutions by regula falsi). (German) Zbl 0231.65053


MSC:

65H05 Numerical computation of solutions to single equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Baluev, A. N.: Zur Methode vonChaplygin (russ.), Dokl. Akad. Nauk, SSSR83, 781–784 (1952). · Zbl 0046.13401
[2] Collatz, L.: Funktionalanalysis und numerische Mathematik. Berlin-Göttingen-Heidelberg: Springer-Verlag. 1964. · Zbl 0139.09802
[3] Schmidt, J. W.: Eine Übertragung der Regula falsi auf Gleichungen inBanach-Räumen. Z. Angew. Math. Mech.43, 1–8, 97–110 (1963). · Zbl 0115.34002 · doi:10.1002/zamm.19630430102
[4] Schröder, J.: Anwendung von Fixpunktsätzen bei der numerischen Behandlung nichtlinearer Gleichungen in halbgeordneten Räumen. Arch. Rat. Mech. Anal.4, 177–192 (1960). · Zbl 0090.10101 · doi:10.1007/BF00281386
[5] Vandergraft, J. S.:Newton’s method for convex operators in partially ordered spaces. SIAM J. Numer. Anal.4, 406–432 (1967). · Zbl 0161.35302 · doi:10.1137/0704037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.